On Sequences of Squares with Constant Second Differences
Journal article, 2006

The aim of this paper is to study sequences of integers for which the second differences between their squares are constant. We show that there are infinitely many nontrivial monotone sextuples having this property and discuss some related problems.

second difference

equence of squares

elliptic curve


J. Browkin

Juliusz Brzezinski

Chalmers, Mathematical Sciences

University of Gothenburg

Canadian Mathematical Bulletin

Vol. 49 4 481-491

Subject Categories


More information